# SDR P2EA00250

- Difficulty date: September 11, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630086
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT SIDE CHORD AT BS 178 CRACKED .5 INCHES, WL 207 AND WL 190.  REMOVED SIDE CHORD AND REPLACED CHORD WITH UPGRADED PART IAW SB 737-53A1173, SECTION III PART XI STEP H.  (M)
